We give a partial characterization of graphs of bandwidth two, whose structure has been exploited to a very limited extent so far. Our results are used to derive a new linear-time recognition algorithm which is much simpler to describe than the previously known one. In particular, we shortly describe an implementation of our algorithm.

On bandwidth-2 graphs / A., Caprara; F., Malucelli; Pretolani, Daniele. - In: DISCRETE APPLIED MATHEMATICS. - ISSN 0166-218X. - STAMPA. - 117(2002), pp. 1-13. [10.1016/S0166-218X(01)00196-2]

On bandwidth-2 graphs

PRETOLANI, Daniele
2002

Abstract

We give a partial characterization of graphs of bandwidth two, whose structure has been exploited to a very limited extent so far. Our results are used to derive a new linear-time recognition algorithm which is much simpler to describe than the previously known one. In particular, we shortly describe an implementation of our algorithm.
117
1
13
On bandwidth-2 graphs / A., Caprara; F., Malucelli; Pretolani, Daniele. - In: DISCRETE APPLIED MATHEMATICS. - ISSN 0166-218X. - STAMPA. - 117(2002), pp. 1-13. [10.1016/S0166-218X(01)00196-2]
A., Caprara; F., Malucelli; Pretolani, Daniele
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/585401
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 8
social impact